# SDR HNAA2009062500203

- Difficulty date: June 20, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 35,124 hours, 38,785 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF NR 1 HYD SYS QTY ENROUTE.  NR1 ISO VALVE CL ILLUMINATED AND SYS AT .4 QT AT SHUTDOWN.  SERVICED NR 1 HYD SYS.  RAN ACFT AND INSPECTED FOR LEAK. NOTED LEAK IN DORSAL FIN AREA UNDER PANEL 351AT.  RING LOCKED RUDDER PRESS LINE UNDER PANEL 351BT OPERATIONAL AND LEAK CK GOOD AT THIS TIME REF -8MM 20-50-55.
